SEARCH HERE
Lifestyle

Risk of kidney disease with gastric medication

Many people have heartburn before or after eating. Or stomach ache. Again, even if he has not eaten for a long time, he has stomach ache. Many people feel nauseous after eating. Also, adulteration of food can cause gastric problems in all ages, young and old. It is basically a symptom of digestive disorders.

Risk of kidney disease with gastric medication
Risk of kidney disease with gastric medication

Most people take medication without consulting a doctor to get rid of gastric problems. Although the drug is thought to be effective for temporary relief, researchers have warned that taking it could have a detrimental effect on the kidneys.

Proton pump inhibitors (PPIS) are national drugs that cause chronic kidney disease, researchers say.

Professor Pradeep Aurora, a professor at New York State University, and his research team examined 61,518 patients, of whom 24,149 had long-term kidney problems. Twenty-five percent of these patients have taken PPIS national medicine to get relief from gastritis.

PPI increases the risk of kidney disease in 10 percent of national drug users and increases the risk of premature death in 8 percent. Pradeep Aurora says a large portion of patients take PPIS drugs. Those who provide health care should be aware of the side effects of such drugs.

What to do in gastric remedy

  1. Live a regular life. Walk and exercise at regular intervals every day. This will not cause gas in the stomach.
  2. Take yogurt or sour yogurt. It contains probiotic ingredients that help increase digestion and reduce gas.
  3. Eating various food items like cucumber, ginger, cloves etc. does not produce gas in the stomach.
  4. Refrain from smoking.
  5. Take small meals and drink water at regular intervals.

. Avoid oily, fatty and spicy foods but gas will not be a problem.

. Make sure you get enough sleep.

. Keep yourself cheerful and cheerful.

Tags

2 Comments

Leave a Reply

Your email address will not be published.

Close
Close